Keyword Search:


Bookmark and Share

A novel integral operator transform and its application to some FODE and FPDE with some kind of singularities

Atangana, Abdon and Kilicman, Adem (2013) A novel integral operator transform and its application to some FODE and FPDE with some kind of singularities. Mathematical Problems in Engineering, 2013 . art. no. 531984. pp. 1-7. ISSN 1024-123X

[img] PDF (Abstract)
82Kb

Official URL: http://dx.doi.org/10.1155/2013/531984

Abstract

We introduced a novel integral transform operator. We proved the existence and the uniqueness of the relatively new operator. We presented some useful properties of the new operator. We presented the application of this operator for solving some kind of fractional ordinary and partial differential equation containing some kind of singularity.

Item Type:Article
Keyword:Integral operators; Integral transform; ITS applications; Ordinary and partial differential equations; Useful properties
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Hindawi Publishing Corporation
DOI Number:10.1155/2013/531984
ID Code:30197
Deposited By: Umikalthom Abdullah
Deposited On:26 Aug 2014 11:29
Last Modified:12 Feb 2016 17:10

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 26 Aug 2014 11:29.

View statistics for "A novel integral operator transform and its application to some FODE and FPDE with some kind of singularities"